Maximum principle for the Laplacian with respect to the measure in a domain of the Hilbert space

Authors

  • Yu. V. Bogdanskii

Abstract

We obtain the maximum principle for two versions of the Laplacian with respect to the measure, namely, for the “classical” and “L2” versions in a domain of the Hilbert space.

Downloads

Published

25.04.2016

Issue

Section

Research articles

How to Cite

Bogdanskii, Yu. V. “Maximum Principle for the Laplacian With Respect to the Measure in a Domain of the Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 4, Apr. 2016, pp. 460-8, https://umj.imath.kiev.ua/index.php/umj/article/view/1852.